Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: On generalizations of Ostrowski inequality via Euler harmonic identities
Author: Dedic, Ljuban
Matic, M.
Pecaric, Josip
Vukelic, A.
Citation: Journal of Inequalities and Applications, 2002; 7(6):787-805
Publisher: Gordon Breach Sci Publ
Issue Date: 2002
ISSN: 1025-5834
School/Discipline: School of Molecular and Biomedical Science
Statement of
L. J. Dedić, M. Matić, J. Pečarić, and A. Vukelić
Abstract: Some generalizations of Ostrowski inequality are given, by using some Euler identities involving harmonic sequences of polynomials.
Keywords: Ostrowski inequality; Harmonic polynomials
Description: Copyright © 2002 L. J. Dedić et al. This work is licensed under a Creative Commons License.
RMID: 0020091866
DOI: 10.1155/S1025583402000413
Appears in Collections:Molecular and Biomedical Science publications

Files in This Item:
File SizeFormat 
hdl_55914.pdf953.3 kBPublisher's PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.